# SDR ASAA2016051716765

- Difficulty date: May 17, 2016
- Submitted: May 19, 2016
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 28,183 hours, 8,358 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONTROLLER CAB ZONE TEMP ILLUMINATES ON RECALL.  ACFT GROUNDED. BITE OF BOTH CONTROLLERS SHOWS CABIN SENSOR FAULT FOR PREVIOUS FLIGHT.  FOUND CABIN SENSOR FILTER CLOGGED.  CLEANED FILTER, REF AMM 21-61-06-100-801.  BITE TEST BOTH CONTROLLERS CHECKS GOOD, REF AMM 21-61-20-400-801.
